DOI 10.1016/0030-4220(84)90364-5
Drug stomatitis due to gold therapy.
Аннотация
Eighteen patients with oral eruptions that developed during chrysotherapy for rheumatoid arthritis were studied retrospectively. The most frequent mucosal changes were nonspecific ulcerations, lichenoid eruptions, atrophy of lingual filiform papillae, and diffuse erythema. Histologic examination generally confirmed the clinical impression. All the eruptions disappeared either spontaneously or after completion of treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.